# SDR 08FDEA02052

- Difficulty date: May 30, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 41,944 hours, 27,669 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65192831
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT UPPER SURFACE ON AFT HOOK ATTACHMENT SCREW HAS SKIN CRACKED REMOVED HOOK AS REQ IAW B727 SRM 51-10-2.  FAB REPAIR PLATE MAT USED 2024T3-.125 PO NR 810563.  DIM (5" BY 4") IAW B727 SRM 57-50-3 FIG 10, TREATED AND PRIMED IAW B727 SRM 51-10-2, C/W HFEC IAW B727 NDTM PT 6. 51-00-00 FIG 23.  CRACK TERMINATES IN FASTENER HOLES.  INSTALLED REPAIR PART IAW B727 SRM 51-30-2.  INSTALLED HOOK WITH BOLTS IAW B727 SRM 51-30-2.
